On the complexity of non-preemptive shop scheduling with two jobs

Kis, T. (2002) On the complexity of non-preemptive shop scheduling with two jobs. COMPUTING, 69 (1). pp. 37-49.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:09
Last Modified: 11 Dec 2012 15:09
URI: http://eprints.sztaki.hu/id/eprint/3016

Update Item Update Item